# SDR YENA2022122101279

- Difficulty date: December 2, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 5,471 hours, 1,056 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 336000053
- Part serial: D1167D1
- Condition: Discharged
- Location: 11wf
- Part time: 5,486 hours, 1,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#187, BOS-LAX. (ETOPS) 'ON PREFLIGHT INSP - APU DISCHARGE LIGHT ILLUMINATED ( APU AGENT DISCH LIGHT - APU NOT USED ); SLAVED IN ENG/APU FIRE PANEL IAW TSM 26-22-00, NO HELP. CHANGED RELAY46LP ALSO IAW WITH THE SAME TSM, BUT NO HELP. SUSPECTED FIRE BOTTLE PRESSURE SWITCH & WHILE SWAPPING PARTS FOUND AN EXPENDED CARTRIDGE AND BOTTLE DISCHARGE. REMOVED AND REPLACED APU FIRE BOTTLE IAW AMM 26-22-41. THE OPS CHECK IS GOOD. MX-4 UPDATED. PLACARD REMOVED.'
